MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3595
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2020-00242.
 
Event or Problem Description
It was reported that a patient lost motor signals during surgery after the surgeon removed a large herniation from the spinal cord.The surgeon installed a mobi-c implant after there were no issues with the cord or exiting nerve roots found.The patient was paralyzed after waking up in the recovery room.A revision surgery was later performed to remove the two mobi-c devices and install a fusion construct.This is report two of two for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Additional information in h6: method, results, and conclusions.Summary.The complaint is unrefuted for two (2) of two (2) unreturned mobi-c implan (pn: mb3595) for the failure patient harm in surgery prior to implanting devices.Medical records were provided in form of x-ray.The provided x-rays show poor visualization and do not reflect the final position of the implants.No more information was shared despite attempts at due diligence.Potential cause.The cause of the patient being paralyzed can't be determined since there is no information available regarding how the operation was performed.Per the complaint description the paralyzing occurred before the surgeon implanted the devices, therefore the devices did not contribute to the event.Complaint history: a complaint history search was conducted.Dhr review and related actions.Per dhrs review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
IMPLANT MOBIC M ST 13X15 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11084337
Report Number3004788213-2020-00243
Device Sequence Number3000352
Product Code MJO
UDI-Device Identifier03662663000185
UDI-Public(01)03662663000185(17)241201(10)5355835
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Catalogue NumberMB3595
Device Lot Number5355835
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age37 YR